# SDR RAIA201602130001

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 36,310 hours, 20,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FORWARD EMERGENCY FLOOD LIGHT NR 1 INOPERATIVE. R & R BATTERY SUPPLY IN POSITION NR 2.  OPS CHECK GOOD.
